# SDR USAA2015020500007

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 46,868 hours, 17,310 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 2921310000
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REJECTED TAKEOFF AT 50 KNOTS DUE TO AN ECAM PARKING BRAKE WARNING.  REPLACED PARKING BRAKE PRESS SWITCH IAW AMM 32-45-17-000-001-A.  OPERATIONAL CHECKS WERE GOOD.
